Reasoning with topological and directional spatial information

Li, S and Cohn, AG (2012) Reasoning with topological and directional spatial information. Computational Intelligence, 28 (4). 579 - 616. ISSN 0824-7935

Abstract

Metadata

Authors/Creators:
  • Li, S
  • Cohn, AG
Keywords: Qualitative spatial reasoning; topology; region connection calculus; rectangle algebra; joint satisfaction problem; approximation
Dates:
  • Published: 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Artificial Intelligence & Biological Systems (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Nov 2014 16:27
Last Modified: 21 Apr 2015 18:34
Published Version: http://dx.doi.org/10.1111/j.1467-8640.2012.00431.x
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/j.1467-8640.2012.00431.x

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics